# SDR AALA20050285

- Difficulty date: April 24, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA - EN ROUTE BNA-DFW LANDING GEAR WOULD NOT RETRACT.  RETURNED BNA AND LANDED WITHOUT INCIDENT.  PINNED GEAR AND RECYCLED GROUND DOOR RELEASE HANDLE.  NO OTHER DEFECTS NOTED.  FCF COMPLETED AND GEAR RECYCLED AND OPERATES NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
